Please use this identifier to cite or link to this item:
Title: Optimal inventory control with jump diffusion and nonlinear dynamics in the demand
Authors: Jingzhen, LIU
Yiu, KFC 
Bensoussan, A
Keywords: Dynamic programming principle
Inventory control
Jump diffusion
Quasi-variational inequalities
Issue Date: 2018
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on control and optimization, 2018, v. 56, no. 1, p. 53-74 How to cite?
Journal: SIAM journal on control and optimization 
Abstract: In this paper, we consider an inventory control problem with a nonlinear evolution and a jump-diffusion demand model. This work extends the earlier inventory model proposed by Benkherouf and Johnson [Math. Methods Oper. Res., 76 (2012), pp. 377–393] by including a general jump process. However, as those authors note, their techniques are not applicable to models with demand driven by jump-diffusion processes with drift. Therefore, the combination of diffusion and general compound Poisson demands is not completely solved. From the dynamic programming principle, we transform the problem into a set of quasi-variational inequalities (Q.V.I.). The difficulty arises when solving the Q.V.I. because the second derivative and integration term appear in the same inequality. Our technique is to construct a set of coupled auxiliary functions. Then, an analytical study of the Q.V.I. implies the existence and uniqueness of an (s, S) policy.
ISSN: 0363-0129
EISSN: 1095-7138
DOI: 10.1137/16M1091885
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Citations as of Dec 10, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.